Panadol NightPainRegular price £5.49
What’s it for?
These Tablets are used for:
- Short term treatment of bedtime pain, for example rheumatic and muscle pain, backache, toothache, migraine, headache and period pain which is causing difficulty in getting to sleep.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults and children over 16 years: 2 tablets taken 20 minutes before bedtime. Maximum daily dose 2 tablets in 24 hours.
- Other products containing paracetamol may be taken for daytime pain relief but at a reduced maximum dose of 6 tablets in 24 hours.
- The dose should not be repeated more frequently than every four hours. Not to be taken for more than 7 consecutive nights without consulting a doctor.
- Under 16 years: not recommended except on medical advice.
Warnings & Cautions
- Keep out of the sight and reach of children
- Please read the enclosed leaflet carefully before taking
- Talk to your doctor at once if you take too much of this medicine, even if you feel well
- Contains Paracetamol. Do not take anything else containing paracetamol while taking this medicine
- Do not take with other antihistamine-containing products, including those used on the skin, If you are pregnant, breastfeeding or receiving prescribed medicines unless your doctor tells you to
- May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink
Each Panadol Night tablet contains the active ingredients Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg.
Also contains lactose monohydrate, potassium sorbate (E202), hypromellose (E464), titanium dioxide (E171), brilliant blue FCF (E133) and indigo carmine (E132).